DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Note >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/100/1041

Title: Hydromagnetic flow in a rotating fluid past an infinite porous wall
Authors: SOUNDALGVM
POP, I
Issue Date: 1973
Publisher: AKADEMIE VERLAG GMBH
Citation: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK,53(11)718-719
URI: http://dx.doi.org/10.1002/zamm.19730531012
http://dspace.library.iitb.ac.in/xmlui/handle/10054/13569
http://hdl.handle.net/100/1041
ISSN: 0044-2267
Appears in Collections:Note

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback